Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 111, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 14, 2015, 5:20 AM CDT for Comal County, Hays County, Travis County, Texas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 5:20 AM CDT (10:20 UTC)
- Expired
- Jun 14, 2015, 9:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Comal County, TX, Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 37 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:45 AM CDT | FLASH FLOOD | 3 S Sattler, TX | WATER OVER THE ROADWAY |
| Jun 14, 5:50 AM CDT | HEAVY RAIN 1.36 | 4 Nne Dripping Springs, TX | RAIN IN THE PAST HOUR |
| Jun 14, 7:46 AM CDT | FLASH FLOOD | 6 Sw Bee Cave, TX | WATER OVER THE ROADWAY IS UP TO THE BOTTOM OF THE GUADRAILS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.3 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1697 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
939
WGUS54 KEWX 141020
FFWEWX
TXC091-209-453-141415-
/O.NEW.KEWX.FF.W.0111.150614T1020Z-150614T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 AM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COMAL COUNTY IN SOUTH CENTRAL TEXAS...
HAYS COUNTY IN SOUTH CENTRAL TEXAS...
WESTERN TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 915 AM CDT
* AT 517 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA...WHICH INCLUDES ALL OF HAYS
COUNTY AND A GOOD PORTION OF COMAL AND TRAVIS COUNTIES. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN WITH THE HIGHEST AMOUNTS NOTED
FROM BELOW CANYON DAM TO AROUND WIMBERLEY. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...NEW BRAUNFELS...SAN MARCOS...WIMBERLEY...DRIPPING
SPRINGS...TANGLEWOOD FOREST...CANYON LAKE DAM...SCHERTZ...KYLE...
LAKEWAY...BUDA...LAGO VISTA...SELMA...CANYON LAKE...BULVERDE...BEE
CAVE...GARDEN RIDGE...WEST LAKE HILLS...THE HILLS AND WOODCREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS IN LOW LIGHT SITUATIONS WHEN THE FLOODING
THREAT IS HARDER TO RECOGNIZE. IT IS IMPORTANT TO KNOW WHERE YOU ARE
RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN
HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.
&&
LAT...LON 3045 9782 3010 9781 3002 9771 2994 9780
2988 9789 2986 9790 2986 9788 2974 9801
2967 9812 2959 9831 2997 9837 3004 9830
3035 9817 3058 9802
$$
MO2 follow-up statements
580
WGUS74 KEWX 141145
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 AM CDT SUN JUN 14 2015
TXC091-209-453-141415-
/O.CON.KEWX.FF.W.0111.000000T0000Z-150614T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-HAYS TX-TRAVIS TX-
645 AM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
COMAL...HAYS AND WESTERN TRAVIS COUNTIES...
AT 638 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN AROUND WIMBERLEY AND BELOW CANYON DAM. AN ADDITIONAL 1 TO 2
INCHES OF RAIN ARE POSSIBLE IN THE WARNED AREA...BUT THE HEAVIEST
RAINS ARE SHIFTING SLOWLY EAST TOWARD AUSTIN AND SAN MARCOS.
ISOLATED TOTALS OVER 3 INCHES ARE EXPECTED BETWEEN THESE TWO
AREAS...WITH FLOODING OF SMALL STREAMS LIKELY TO IMPACT OUTDOOR
ACTIVITIES AND TRAVEL NEAR LOW WATER CROSSINGS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...NEW BRAUNFELS...SAN MARCOS...WIMBERLEY...DRIPPING SPRINGS...
TANGLEWOOD FOREST...CANYON LAKE DAM...SCHERTZ...KYLE...LAKEWAY...
BUDA...LAGO VISTA...SELMA...CANYON LAKE...BULVERDE...BEE CAVE...
GARDEN RIDGE...WEST LAKE HILLS...THE HILLS AND WOODCREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TURN
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3045 9782 3010 9781 3002 9771 2994 9780
2988 9789 2986 9790 2986 9788 2974 9801
2967 9812 2959 9831 2997 9837 3004 9830
3035 9817 3058 9802
$$
MO836
WGUS74 KEWX 141416
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
916 AM CDT SUN JUN 14 2015
TXC091-209-453-141423-
/O.EXP.KEWX.FF.W.0111.000000T0000Z-150614T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-HAYS TX-TRAVIS TX-
916 AM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING FOR COMAL...HAYS AND WESTERN TRAVIS
COUNTIES WILL EXPIRE AT 915 AM CDT...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. HOWEVER...SOME SMALL STREAMS MAY STILL HAVE MINOR
RISES AND PONDING OF WATER WILL LINGER IN LOW LYING AREAS. SOME
LIGHT RAIN WILL CONTINUE MAINLY OVER TRAVIS COUNTY.
LAT...LON 3045 9782 3010 9781 3002 9771 2994 9780
2988 9789 2986 9790 2986 9788 2974 9801
2967 9812 2959 9831 2997 9837 3004 9830
3035 9817 3058 9802
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 4:15 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 14, 4:15 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 415 AM CDT SUN JUN 14 2015 .SHORT TERM (TODAY THROUGH MONDAY)... MAIN HIGHLIGHTS ARE THE ONGOING CONVECTION THIS MORNING THAT HAS LEAD TO SOME LOCALIZED FLASH FLOODING AND EXPECTED ADDITIONAL SCATTERED SHOWERS/TSTORMS THIS AFTERNOON AND AGAIN MONDAY AFTERNOON. A SEMI-ORGANIZED TSTORM LINE CURRENTLY EXTENTS FROM KERR ARCING BACK SOUTHWEST INTO MAVERICK COUNTY ALONG WITH SCATTERED SHOWERS ACROSS CENTRAL AND EASTERN AREAS. THE SOUTHERN FLANK OF THIS LINE IS ORIENTED MORE EAST TO WEST AND HAS A SLOWER FORWARD MOTION ALLOWING FOR HIGHER RAINFALL RATES LEADING TO LOCALIZED FLASH FLOODING. HOURLY RAINFALL RATES NEAR 1-2" ARE OCCURRING OVER UVALDE...ZAVALA AND MAVERICK THAT WILL CONTINUE TO COMPOUND ANY LOCAL FLOODING ISSUES. THIS LINE SHOULD CONTINUE TO SLOWLY WEAKEN THROUGH 5-6AM WITH OVERALL RAINFALL RATES DECREASING. THE SCATTERED SHOWERS ALONG AND EAST OF US HWY 281 WILL PERSIST THROUGH THE OVERNIGHT AND INTO THE MORNING HOURS AS THE LOW-LVL JET OF 35-40 KT CONTINUES PER KEWX VAD WIND PROFILE. BY 6-9AM...FEEL THE LINE OUT WEST WILL HAVE MOSTLY DISSIPATED BUT WILL LEAVE AN OUTFLOW BOUNDARY TO BE A LATER FOCUSING TRIGGER FOR MORE ACTIVITY THIS AFTERNOON. ALSO AT THIS TIME...THE SCT ACTIVITY THAT IS NOW ON GOING WILL LIKELY CONTINUE AND REGENERATE INTO THE AFTERNOON AS HEATING TAKES PLACE. WITH LITTLE TO NO CIN...SHALLOW SHOWERS SHOULD BE QUITE NUMEROUS THIS AFTN. ONCE OUTFLOWS BEGIN TO PROPAGATE LIKE YESTERDAY...FEEL THESE COLLISIONS AND THE POSSIBLE LARGER OUTFLOW FROM THE MAIN LINE COULD AID IN PULSE STRONG THUNDERSTORMS. MOST SHOULD STAY SUB-SEVERE WITH PROGGED 2000 J/KG AND WEAK SHEAR /20KT 0-6 KM/ BUT SOME WIND GUSTS OF 40-50 MPH AND SMALL HAIL COULD BE POSSIBLE. LOCALIZED HEAVY RAIN WILL NEED TO BE MONITORED FOR ALSO AND WILL BE MENTIONED IN THE HWO. ANOTHER MORE POTENT ROUND OF TSTORMS SHOULD AGAIN FIRE OVER THE BIG BEND AND WEST TEXAS LATE THIS AFTERNOON AND TONIGHT AND WILL NEED TO MONITOR IF THE SOUTHERN FRINGE MAKES IT INTO VAL VERDE BUT ACTIVITY SHOULD BE MORE LIMITED THAN CURRENT CONDITIONS THIS TIME TOMORROW. FOR MONDAY...SHOWER ACTIVITY WILL LIKELY BE ONGOING IN THE MORNING FOR EASTERN AREAS AS THE FIRST OUTER BANDS OF A TROPICAL DISTURBANCE INFLUENCE THE REGION. EXPECT ADDITIONAL SCATTERED SHOWERS TO MOVE INLAND WITH GREATEST SHOWER FOCUS WEST OF US HWY 83 AND ESPECIALLY ALONG AND EAST OF I-35. OVERALL TOTALS THROUGH MONDAY SHOULD REMAIN BETWEEN 1-2 INCHES IN LOCALIZED AREAS WITH SOME AREAS RECEIVING LESS. && .LONG TERM (TUESDAY THROUGH SATURDAY)... POTENTIALLY MODERATE TO HIGH IMPACTS FROM FLASH AND RIVER FLOODING COULD BE POSSIBLE TUESDAY THROUGH THURSDAY FOR AREAS ALONG AND EAST OF I-35...ESPECIALLY FOR EASTERN COUNTIES AS A POSSIBLE TROPICAL DISTURBANCE PASSES CLOSE TO THE REGION. RAINFALL AMOUNTS COULD RANGE FROM 2-4 INCHES WITH LOCALIZED AMOUNTS OF 5-6 INCHES DURING THIS TIME FRAME. THIS WILL BE HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK. GLOBAL AND REGIONAL MODELS ALL AGREE ON THE DEVELOPMENT OF A WEAK TROPICAL SYSTEM TRACKING ACROSS THE SOUTHERN GULF AND TOWARDS THE TEXAS COAST EARLY NEXT WEEK. AT THIS POINT...IT IS NOT EXPECTED THAT A STRONG CYCLONE GIVEN THE INTENSITY GUIDANCE ENVELOPE AND OVERALL SHEAR SET-UP. THERE IS MUCH UNCERTAINTY IN THE EVOLUTION BUT THE OVERALL HAZARDS WILL BE DISCUSSED GIVEN THE MOST LIKELY POSSIBILITY. THE OP GFS IS MORE WEST TOWARDS BAFFIN BAY WITH EC TOWARDS MATAGORDA BAY AND NAM FARTHER WEST TOWARDS HOUSTON. GFS ENSEMBLE TRACKS FAVOR MORE OF AN EC SOLUTION AND FEEL THIS IS THE BEST CONCENSUS AS IT TRACKS INLAND OVER FAR EASTERN ZONES. THIS POSSIBLE TRACK WOULD FAVOR HIGHER RAINFALL AMOUNTS ALONG AND EAST OF THE CENTER OF CIRCULATION. MOST GUIDANCE AGREES THAT HIGHEST TOTALS WILL LIKELY FALL EAST OF LAVACA/FAYETTE COUNTIES TOWARDS HOUSTON. HOWEVER, FAR EAST ZONES WILL HAVE THE HIGHEST RISK FOR MULTIPLE PERIODS OF HEAVY RAIN. WITH THE SURFACE LOW COMING ASHORE NEAR MID-DAY TUESDAY...THIS WILL BE THE BEGINNING WINDOW FOR THESE HEAVY RAIN PERIODS TO OCCUR. OVERNIGHT TUESDAY AND THROUGH WEDNESDAY WILL BE THE TIME FRAME WITH HIGHEST LIKELIHOOD OF IMPACT WEATHER FOR EASTERN ZONES AS HEAVY RAIN COULD SET UP OVER THIS AREA. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6 INCHES WILL BE POSSIBLE. THESE VALUES WILL GREATLY DEPEND ON THE SURFACE LOW TRACK AND ANY DEVIATION LEFT/WEST COULD RESULT IN MORE RAINFALL. GLOBAL MODELS DO INDICATE SUBSTANTIAL (HIGHER THAN AMOUNTS MENTIONED ABOVE) AMOUNTS OF RAINFALL JUST EAST OF OUR AREA AND TRENDS WILL NEED TO MONITORED CLOSELY. THE H5 PATTERN WILL CONTINUE TO FEATURE A TROUGH WEAKNESS CENTERED BETWEEN THE SUBTROPICAL HIGHS THROUGH THE END OF THE WEEK THAT WILL ALLOW FOR DIURNAL ACTIVITY THURSDAY AND FRIDAY. BY THE WEEKEND...SLIGHTLY STRONGER RIDGING SHOULD SHIFT OVER THE REGION AND REDUCE RAIN CHANCE TO ONLY 20-30% DURING THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 73 88 73 86 / 50 20 60 40 60 AUSTIN BERGSTROM INTL AIRPORT 89 72 87 72 86 / 50 20 60 40 60 NEW BRAUNFELS MUNI AIRPORT 89 73 89 73 88 / 50 20 60 40 60 BURNET MUNI AIRPORT 88 72 87 71 85 / 40 20 50 30 60 DEL RIO INTL AIRPORT 92 75 92 75 93 / 20 30 20 20 20 GEORGETOWN MUNI AIRPORT 88 73 87 72 85 / 50 20 60 40 60 HONDO MUNI AIRPORT 89 74 90 74 90 / 30 20 40 20 40 SAN MARCOS MUNI AIRPORT 88 72 88 73 86 / 50 20 60 40 60 LA GRANGE - FAYETTE REGIONAL 88 74 88 74 85 / 60 30 70 40 80 SAN ANTONIO INTL AIRPORT 89 74 89 75 88 / 50 20 50 30 50 STINSON MUNI AIRPORT 90 74 90 75 90 / 50 20 50 30 50 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...OAKS SYNOPTIC/GRIDS...ALLEN
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 429 AM CDT SUN JUN 14 2015 TXZ171>173-183>194-202>209-217>225-228-150930- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 429 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM STRENGTH WILL WANE BY LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON THIS SYSTEM BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY. ALLEN
In the hours before
Special weather statement, Jun 13, 11:30 PM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT SAT JUN 13 2015
TXZ183-184-202-140515-
EDWARDS TX-VAL VERDE TX-KINNEY TX-
1130 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EDWARDS...WESTERN KINNEY
AND EASTERN VAL VERDE COUNTIES UNTIL 1215 AM CDT...
AT 1130 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF JUNO
TO 10 MILES SOUTHWEST OF BOX CANYON-AMISTAD...AND MOVING EAST AT 35
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...JUNO...LOMA ALTA...COMSTOCK...CARTA VALLEY...FLOUR MILLS...
LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS TERRACE...LAUGHLIN
AFB...AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH
CANYON REC AREA...DEVILS SHORES...BAKERS CROSSING...VINEGARONE AND
DEVILS RIVER STATE NATURAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2961 10128 2962 10128 3029 10111 3029 10099
3019 10042 2912 10071 2917 10078 2920 10077
2926 10081 2928 10087 2936 10100 2946 10106
2947 10115 2952 10118 2952 10125 2959 10125
2959 10128 2958 10129
TIME...MOT...LOC 0430Z 288DEG 32KT 3022 10105 2940 10127Special weather statement, Jun 14, 12:20 AM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 AM CDT SUN JUN 14 2015
TXZ184-185-202-140600-
EDWARDS TX-KINNEY TX-REAL TX-
1220 AM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL REAL...SOUTHWESTERN
EDWARDS AND KINNEY COUNTIES UNTIL 100 AM CDT...
AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF FLOUR
MILLS TO 6 MILES SOUTH OF STANDART...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD...ALAMO VILLAGE...STANDART...VANCE...
AMANDA...ANACACHO...BARKSDALE...KICKAPOO CAVERN STATE PARK AND TURKEY
MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2998 10057 2995 9997 2962 10005 2962 10011
2939 10011 2912 10018 2917 10075
TIME...MOT...LOC 0520Z 268DEG 12KT 2995 10047 2926 10063Local storm report, Jun 14, 1:16 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 1 SW DEL RIO 29.37N 100.91W
06/14/2015 VAL VERDE TX LAW ENFORCEMENT
ROAD CLOSED AT INDUSTRIAL BLVD AND CIENEGAS RD
&&
EVENT NUMBER EWX1500634
MSLSpecial weather statement, Jun 14, 1:28 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 AM CDT SUN JUN 14 2015
TXZ184>187-202-203-217-218-140715-
ZAVALA TX-MAVERICK TX-EDWARDS TX-BANDERA TX-KINNEY TX-UVALDE TX-
REAL TX-KERR TX-
128 AM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR REAL...NORTHERN MAVERICK...
CENTRAL EDWARDS...NORTHERN ZAVALA...KINNEY...WESTERN BANDERA...UVALDE
AND NORTHWESTERN KERR COUNTIES UNTIL 215 AM CDT...
AT 128 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF TELEGRAPH
TO 7 MILES WEST OF DARLING...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
UVALDE...BRACKETTVILLE...ROCKSPRINGS...LEAKEY...SPOFFORD...
VANDERPOOL...LA PRYOR...BATESVILLE...HUNT...SABINAL...CAMP WOOD...
LAGUNA...KERR WILDLIFE MANAGEMENT AREA...DARLING...MONTELL...LOST
MAPLES STATE PARK...MOUNTAIN HOME...BLEWETT...ALAMO VILLAGE AND
CONCAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2896 10060 3029 10020 3029 9930 3019 9930
2894 9956
TIME...MOT...LOC 0628Z 269DEG 26KT 3027 10015 2903 10051The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| Jun 13, 10:19 PM CDT | Flash Flood Warning | EWX | Val Verde | 116 min |
| Jun 13, 11:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 41 min |
| Jun 13, 11:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Jun 13, 11:49 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| Jun 13, 11:57 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Jun 14, 12:20 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Jun 14, 12:50 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Jun 14, 1:28 AM CDT | Special Weather Statement | EWX | Kerr, Kinney, Real, Uvalde | 47 min |
| Jun 14, 2:21 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Jun 14, 3:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Real | 3 hr |
| Jun 14, 4:07 AM CDT | Flash Flood Warning | EWX | Bandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 3 hr |
| Jun 14, 4:22 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 3 hr |
| Jun 14, 4:51 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Travis | 3 hr |
| Jun 14, 5:39 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 4 hr |
| Jun 14, 6:14 AM CDT | Flash Flood Warning | EWX | Bexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 4 hr |
| Jun 14, 6:34 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:44 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more | 15 hr |
| Jun 14, 6:55 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 23 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Gonzales | 54 hr |
| Jun 14, 9:28 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 10:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 10:18 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 14, 10:55 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 14, 11:41 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jun 14, 1:44 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 3 hr |
| Jun 14, 2:05 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more | 3 hr |
| Jun 14, 2:24 PM CDT | Special Weather Statement | EWX | Bexar | 36 min |
| Jun 14, 2:27 PM CDT | River Flood Warning | EWX | Bexar | 19 hr |
| Jun 14, 2:40 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar | 2 hr |
| Jun 14, 2:43 PM CDT | Special Weather Statement | EWX | Wilson | 32 min |
| Jun 14, 3:36 PM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 24 min |
| Jun 14, 3:42 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar | 26 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| Jun 14, 4:07 PM CDT | Special Weather Statement | EWX | Travis | 23 min |
| Jun 14, 4:32 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 14, 5:01 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 3 hr |
| Jun 14, 5:41 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| Jun 14, 6:00 PM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| Jun 14, 6:40 PM CDT | Special Weather Statement | EWX | Zavala | 65 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.